| Model Number |
7060M-100 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
07/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, the most probable root cause is user error; improper implant size selection, using too long of an implant or installing the implant too deep.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2019 where three implants were installed.The patient complained of radicular pain following the initial procedure.The surgeon determined that the middle-positioned implant had breached the neuroforamen and was impinging on the nerve root.The day after the initial procedure, the surgeon performed a revision procedure where he added an additional implant of the same type in a more dorsal position and then removed the middle-positioned implant.No other preexisting implants were adjusted or removed.The patient's radicular pain symptoms resolved following the revision procedure.